Angular derivatives on bounded symmetric domains

Files in This Item:
File Description SizeFormat 
AngDeriv.pdf208.15 kBAdobe PDFDownload
Title: Angular derivatives on bounded symmetric domains
Authors: Mackey, Michael
Mellon, Pauline
Permanent link:
Date: Mar-2003
Online since: 2015-01-15T12:41:12Z
Abstract: In this paper we generalise the classical Julia-Wolff-Carathéodory theorem to holomorphic functions defined on bounded symmetric domains.
Type of material: Journal Article
Publisher: Springer
Journal: Israel Journal of Mathematics
Volume: 138
Issue: 1
Start page: 291
End page: 315
Keywords: Bounded symmetric domainsJulia-Wolff-Carathéodory theoremHolomorphic functions
DOI: 10.1007/BF02783430
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on Feb 19, 2019

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.